# SDR UPS01436120

- Difficulty date: June 6, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- Aircraft time: 74,753 hours, 20,928 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 380 STR 24R FRAME WEB FOUND CRACKED.  M/D BS 380 STR 24R FRAME WEB REPAIRED AS PER RS R53-12-34662.
